MAUDE Adverse Event Report: STERIS CORPORATION SNOWDEN-PENCER; GRASPER MODULAR

STERIS CORPORATION SNOWDEN-PENCER; GRASPER MODULAR
Model Number 88-8335
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is pending return for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their snowden-pencer slidelock atraumatic grasper modular "snapped at the joint".The procedure was completed successfully with another device.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to the supplier for evaluation.The cause of the reported event is attributed to excess force applied by user facility personnel while using the handle.The snowden-pencer slidelock ratchet handle ifu states, "the use of excessive force may result in medical devices which malfunction.Regardless of age, any devices requiring service should be returned to the dealer." a steris account manager provided in-service training on the proper use and operation of the handle.No additional issues have been reported.

Brand Name
SNOWDEN-PENCER
Common Device Name
GRASPER MODULAR
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key21885670
Report Number1527821-2025-00005
Device Sequence Number15501313
Product Code HFI
UDI-Device Identifier10885403219924
UDI-Public(01)10885403219924(10)A22VEO
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88-8335
Device Catalogue Number888335
Device Lot Number(10)A22VEO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown